List of citations in Numdam for : An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, pp. 241-273.

Annales de l'I.H.P. Analyse non linéaire, Volume 35 (2018) no. 3, pp. 781-801.


ESAIM: Mathematical Modelling and Numerical Analysis , Volume 51 (2017) no. 1, pp. 35-62.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 22 (2016) no. 1, pp. 289-308.


Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, pp. 775-795.



ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 2, pp. 327-336.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 345-362.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, pp. 767-803.


Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 3, pp. 597-611.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 2, pp. 195-261.


Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, pp. 679-704.

Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 47-66.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 3, pp. 555-587.


Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, pp. 1-11.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 583-622.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 313-327.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 741-808.


Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 3, pp. 353-364.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 95-130.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 375-396.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, pp. 297-318.


Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 443-470.